# SDR DL72S971593

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, RT MLG LIGHT FAILED TO ILLUMINATE SAFE CONDITION.  LIGHT PRESSED TO TEST OK.  CREW RAN CHECKLIST AND CYCLED DIM AND TEST CIRCUIT BREAKER AND LIGHT BEGAN OPERATING NORMAL.  UNEVENTFUL LANDING.  REPLACED RT MLG DOWN AND LOCKED SWITCH, LIGHT CHECKING OK.
